# SDR DALA2024041904610

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 17,529 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3043, CORROSION CENTER FITTING LOC STR 23L AND BTW FR66 TO FR68 AFT GALLEY AREA. MEASURE OF CORRODED AREA IS L= 1.105 INCHES W= 0.331 INCHES. CORRECTIVE ACTION: REPLACED CENTER FITTING AND FASTENERS.LOC STR23L AND BTW FR66 TO FR68 AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DRAWING #D53480505. (LP 0301265)
